# SDR ASAA2013102596228

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,024 hours, 7,205 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK IN LT HORIZONTAL LOWER SURFACE STAB STA 111-8 AFT OF DRAIN HOLE, MIG-2C 297116 INITIATED.  ACFT GROUNDED. CONFIRMED CRACK HFEC REF BNDT 51-00-00, FIG 23. REMOVED LT HORIZONTAL STAB.  L/E FOR ACCESS REF AMM 27-41-21-000-801.  REMOVED EXISTING FASTENERS ON RIBS, CYT DAMAGE SRM 55-10-01-2R-11, EDGES OF CUT NEED TO BE CLEANED UP. REPAIRED REF SRM 55-10-01-2R-11.
